Terrible bladder problems after injections

Welcome to Spine-health’s Spinal Injections patient community. You can also read doctor approved Spinal Injection Articles and watch Injection Videos.
3 posts / 0 new
Last post
Anonymous (not verified)
Title: Member
Terrible bladder problems after injections

I had Pelvic/Inguinal Nerve injections last Wednesday and 2 days later could barely stand or walk. I began to burn INSIDE adbomen like a torch was being held under my pelvis...but INSIDE.

My bladder fluid became HOT like fire and the pain became unbearable. I waited for it to pass.

A week later I still have it. Called DOC..he doesn't do calls. Said he didn't know what it was but that it had NOTHING to do with INJECTIONS into PELVIS. I had NOTHING wrong with my insides (bladder etc) when I went in.

Had a full, full feeling and the burning continued......now I think I have a full blown BLADDER INFECTION here on Friday with a Jack Rabbit of a DOC who wants me to come in on Monday TO ARGUE with him I guess that they are NOT RELATED.

I am shocked and horrified at the COW LIKE treatment I have received at this office. I called back and told the LIASON SO.

That's when they called back to offer and IN OFFICE visit but that he knew the SHOTS had Nothing to do with what I was feeling. How does he KNOW what I'm feeling. He hasn't talked to me to FIND OUT PLAY BY PLAY what has happend and how it unfolded.

I feel like .......screaming.

NOW, I have a BLADDER ??????? problem so bad I can't stand, so bad I can't walk, so bad I can't sleep .....like a torch under my bottom and a DOC who treats me like cow number 53 !

HE'S FIRED !

Anyone, anyone have any suggestions on this Friday afternoon. I'm thinking I'll try to make it through til Monday and go see a REAL DOC.

LIKE PASS THE BUCK why doesn't he.....no follow up to extreme reactions to these injections. I have FIBRO....I'm a different kind of Bird, and he studies fibro pain, so why would he not be interested for his own education.

I'm sooooooo angry and sooooooooooooo sick.........this on top of all the other.

HELP !!!!!!!!!!!

advertisement
sandi
sandi's picture
Offline
Last seen: 18 hours 7 min ago
Title: Moderator
Joined: 06/20/2008 - 12:53am
Hi Shug, You need to first

Hi Shug,
You need to first get into your primary doc right away and get some antibiotics for the bladder infection if it is that, since it can become a kidney infection fast and you don't want to deal with that. I've had a few kidney infections and bladder infections, so don't play around waiting to get seen.
Secondly, you need to see if you can find anything about reactions and the correlation in your body's response to those injections. If you do, bring it in to show him. Also, document everything that has happened physically since that injection and do not get any more of them.
I would find myself a new PM fast if I were you. It not only sounds like he is entirely too quick to dismiss your problems post injection, but his lack of response to your concerns is a huge indicator of any further response you can expect for any other problem.
Best of luck to you,
Sandi